RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 1(5), Pages 91–117 (Mi msb3580)  

This article is cited in 4 scientific papers (total in 4 papers)

On an abstract theorem and its applications to boundary value problems for nonclassical equations

Yu. A. Dubinskii


Full text: PDF file (2371 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:1, 87–113

Bibliographic databases:

UDC: 517.941.9+517.946.9
MSC: 35S15, 35K35, 35J40, 47F05, 35A05, 35R20
Received: 22.07.1968

Citation: Yu. A. Dubinskii, “On an abstract theorem and its applications to boundary value problems for nonclassical equations”, Mat. Sb. (N.S.), 79(121):1(5) (1969), 91–117; Math. USSR-Sb., 8:1 (1969), 87–113

Citation in format AMSBIB
\Bibitem{Dub69}
\by Yu.~A.~Dubinskii
\paper On~an~abstract theorem and its applications to boundary value problems for nonclassical equations
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 1(5)
\pages 91--117
\mathnet{http://mi.mathnet.ru/msb3580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=252802}
\zmath{https://zbmath.org/?q=an:0181.42101}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 1
\pages 87--113
\crossref{https://doi.org/10.1070/SM1969v008n01ABEH001111}


Linking options:
  • http://mi.mathnet.ru/eng/msb3580
  • http://mi.mathnet.ru/eng/msb/v121/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, “On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a Banach space”, Math. USSR-Izv., 6:6 (1972), 1327–1379  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Dubinskii, “On some differential-operator equations of arbitrary order”, Math. USSR-Sb., 19:1 (1973), 1–21  mathnet  crossref  mathscinet  zmath
    3. N. V. Kislov, “Nonhomogeneous boundary value problems for differential-operator equations of mixed type, and their application”, Math. USSR-Sb., 53:1 (1986), 17–35  mathnet  crossref  mathscinet  zmath
    4. Dzhenaliev M., “Boundary-Value-Problems for Differential-Operator Equations of Odd Order and Loaded Equations”, Differ. Equ., 29:8 (1993), 1196–1204  mathnet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:186
    Full text:83
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019